MathSciNet Relay Station
MathSciNet bibliographic data
MR521702 57R85
Rowlett, Russell J. Erratum to: "Torsion in the bordism of oriented involutions'' (Trans. Amer. Math. 231 (1977), no. 2, 541–548). Trans. Amer. Math. Soc. 248 (1979), no. 1, 221.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement